Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Convex dominates concave: An exclusion principle in discrete-time Kolmogorov systems
HTML articles powered by AMS MathViewer

by Ryusuke Kon PDF
Proc. Amer. Math. Soc. 134 (2006), 3025-3034 Request permission

Abstract:

We establish an exclusion principle in discrete-time Kolmogorov systems by using average Liapunov functions. The exclusion principle shows that a weakly dominant species with a convex logarithmic growth rate function eliminates species with concave logarithmic growth rate functions. A general result is applied to specific population models. This application gives an improved exclusion principle for the specific population models.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 92B05, 39A11
  • Retrieve articles in all journals with MSC (2000): 92B05, 39A11
Additional Information
  • Ryusuke Kon
  • Affiliation: Faculty of Mathematics, Kyushu University, Hakozaki 6-10-1, Higashiku, Fukuoka 812-8581, Japan
  • Email: kon-r@math.kyushu-u.ac.jp
  • Received by editor(s): March 1, 2005
  • Received by editor(s) in revised form: April 26, 2005
  • Published electronically: April 13, 2006
  • Additional Notes: The author was supported by the 21st Century COE Program “Development of Dynamic Mathematics with High Functionality (Kyushu University)” of the Ministry of Education, Culture, Sports, Science and Technology of Japan.
  • Communicated by: Carmen C. Chicone
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 3025-3034
  • MSC (2000): Primary 92B05; Secondary 39A11
  • DOI: https://doi.org/10.1090/S0002-9939-06-08309-2
  • MathSciNet review: 2231628